Alexei Venkov

Accessory coefficients of the second-order Fuchs equation with real singular points

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

Accessory coefficients of the second-order Fuchs equation with real singular points. / Venkov, Alexei.

In: Journal of Soviet Mathematics, Vol. 29, 1985, p. 1111-1120.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

Venkov, A 1985, 'Accessory coefficients of the second-order Fuchs equation with real singular points' Journal of Soviet Mathematics, vol. 29, pp. 1111-1120.

APA

CBE

MLA

Vancouver

Author

Venkov, Alexei. / Accessory coefficients of the second-order Fuchs equation with real singular points. In: Journal of Soviet Mathematics. 1985 ; Vol. 29. pp. 1111-1120

Bibtex

@article{6ee8f3901d3b11de8317000ea68e967b,
title = "Accessory coefficients of the second-order Fuchs equation with real singular points",
author = "Alexei Venkov",
note = "Translation from Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklova 129, 17-29 (Russian)",
year = "1985",
language = "English",
volume = "29",
pages = "1111--1120",
journal = "Journal of Soviet Mathematics",
issn = "0090-4104",
publisher = "Consultants Bureau",

}

RIS

TY - JOUR

T1 - Accessory coefficients of the second-order Fuchs equation with real singular points

AU - Venkov,Alexei

N1 - Translation from Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklova 129, 17-29 (Russian)

PY - 1985

Y1 - 1985

M3 - Journal article

VL - 29

SP - 1111

EP - 1120

JO - Journal of Soviet Mathematics

T2 - Journal of Soviet Mathematics

JF - Journal of Soviet Mathematics

SN - 0090-4104

ER -